# SDR AALA202102019003

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,330 hours, 7,519 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1470267
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 19,326 hours, 7,518 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN. PRESSURE SYSTEM 1 FAULT REPORTED BY FLIGHT CREW, AIRCRAFT DIVERTED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.(NO EMERGENCY WAS DECLARED) REPLACED CABIN PRESSURE CONTROLLER #1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-34.
